# SDR SIMA20150408009

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 27,884 hours, 19,559 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indication Sys
- Part number: C16221AA02
- Part serial: 46
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ISI ATTITUDE FUNCTION FAILED.  INTERMITTENT TUMBLING A/S OK, ALTITUDE OK.  TROUBLE SHOT & FOUND ISI INDICATION UNIT INTERNAL MDC FAULT.  R & R ISI INDICATOR UNIT IAW AMM 34-12-01.  OPERATIONS CHECKED GOOD, NO LEAKS NOTED AT THIS TIME.
